# SDR QMLA2021022420009

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N773AL
- Make and model: Bell 407
- Aircraft serial: 53360
- Aircraft time: 10,307 hours, 22,885 cycles
- Engine: Allsn 250C47B
- Engine time: 6,714 hours, 14,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 206032309207
- Condition: Cracked
- Location: Left Aft
- Part time: 10,307 hours, 22,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK FOUND IN AVIONICS DECK, FUSELAGE STATION 204.00, BUTTOCK LINE LEFT -13 INCHES, WATER LINE 59 INCHES.
